MathSciNet Relay Station
MathSciNet bibliographic data
MR202284 (34 #2157) 65.62
Schäfke, Friedrich W.; Schmidt, Dieter Ein Verfahren zur Berechnung des charakteristischen Exponenten der Mathieuschen Differentialgleichung. III. (German) Numer. Math. 8 1966 68–71.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement